On Generalization of ϕ-n-Absorbing Ideals in Commutative Rings

Authors

  • Pairote Yiarayong Department of Mathematics,Faculty of Science, Naresuan University, Phitsanuloke 65000
  • Manoj Siripitukdet Department of Mathematics,Faculty of Science, Naresuan University, Phitsanuloke 65000

DOI:

https://doi.org/10.26713/cma.v9i2.727

Keywords:

n-absorbing ideal, Quasi-n-absorbing, ϕ-n-absorbing ideal, Semi-n-absorbing ideal, ϕ-semi-n-absorbing ideal

Abstract

The aim of this paper is to extend the concept of n-absorbing, quasi-n-absorbing and ϕ-n-absorbing ideals given by  Anderson and Badawi [2] to the context of ϕ-semi-n-absorbing ideals. Let ϕ:I(R)I(R){} be a function where I(R) is the set of all ideals of R. A proper ideal R of R is called a ϕ-semi-n-absorbing Ideal, if for each aR with an+1Iϕ(I), then anI. Some characterizations of semi-n-absorbing ideals are obtained.\ It is shown that if J is a ϕ-semi-n-absorbing ideal of R, then J/I is a ϕI-semi-n-absorbing ideal of R/I where IJ. A number of results concerning relationships between ϕ-semi-n-absorbing, ϕ0-semi-n-absorbing, ϕ-semi-2-absorbing and ϕn2-semi-n-absorbing ideals of commutative rings. Finally, we obtain sufficient conditions of a semi-n-absorbing ideal in order to be a ϕ-semi-n-absorbing ideal.

Downloads

References

D.F. Anderson and A. Badawi, On n-absorbing ideals of commutative rings, Comm. Algebra 39(5) (2011), 1646 – 1672.

D.F. Anderson and A. Badawi, On (m,n)-closed ideals of commutative rings, Journal of Algebra and Its Applications 16(1) (2017), 1750013 (21 pages).

D.D. Anderson and M. Bataineh, Generalizations of prime ideals, Comm. Algebra 36 (2008), 686 – 696.

A. Badawi, On 2-absorbing ideals of commutative rings, Bull. Aust. Math. Soc. 75(2007), 417 – 429.

A. Badawi and A.Y. Darani, On weakly 2-absorbing ideals of commutative rings, Houston J. Math. 39(2013), 441 – 452.

M. Ebrahimpour and R. Nekooei, On generalizations of prime ideals, Comm. Algebra 40(2012), 1268 – 1279.

H. Mostafanasab and A.Y. Darani, On n-absorbing ideals and two generalizations of semiprime ideals, Thai J. Math. 15(2) (2017), 387 – 408.

H. Mostafanasab, F. Soheilnia and A.Y. Darani, On weakly n-absorbing ideals of commutative rings, An. S¸ tiint¸. Univ. Al. I. Cuza Ias¸i Mat. (N.S.) 3(f.2) (2016), 845 – 862.

Downloads

Published

30-06-2018

How to Cite

Yiarayong, P., & Siripitukdet, M. (2018). On Generalization of ϕ-n-Absorbing Ideals in Commutative Rings. Communications in Mathematics and Applications, 9(2), 189–196. https://doi.org/10.26713/cma.v9i2.727

Issue

Section

Research Article